Folgen
Michael Joswig
Michael Joswig
Professor für Mathematik, TU Berlin
Bestätigte E-Mail-Adresse bei math.tu-berlin.de
Titel
Zitiert von
Zitiert von
Jahr
Polymake: a framework for analyzing convex polytopes
E Gawrilow, M Joswig
Polytopes—combinatorics and computation, 43-73, 2000
4862000
Computing convex hulls and counting integer points with polymake
B Assarf, E Gawrilow, K Herr, M Joswig, B Lorenz, A Paffenholz, T Rehn
Mathematical Programming Computation 9, 1-38, 2017
1172017
Computing optimal Morse matchings
M Joswig, ME Pfetsch
SIAM Journal on Discrete Mathematics 20 (1), 11-25, 2006
1092006
Essentials of tropical combinatorics
M Joswig
American Mathematical Society, 2021
1052021
Log-barrier interior point methods are not strongly polynomial
X Allamigeon, P Benchimol, S Gaubert, M Joswig
SIAM Journal on Applied Algebra and Geometry 2 (1), 140-178, 2018
1022018
How to draw tropical planes
S Herrmann, A Jensen, M Joswig, B Sturmfels
arXiv preprint arXiv:0808.2383, 2008
982008
Tropical and ordinary convexity combined
M Joswig, K Kulas
Walter de Gruyter GmbH & Co. KG 10 (2), 333-352, 2010
962010
Tropical halfspaces
M Joswig
arXiv preprint math/0312068, 2003
902003
polymake: a framework for analyzing convex polytopes. Polytopes—combinatorics and computation (Oberwolfach, 1997), 43–73
E Gawrilow, M Joswig
DMV Sem 29, 30, 1997
85*1997
Neighborly cubical polytopes
M Joswig, GM Ziegler
Discrete & Computational Geometry 24, 325-344, 2000
842000
Affine buildings and tropical convexity
M Joswig, B Sturmfels, J Yu
Albanian J. Math. 1 (4), 187-211, 2007
752007
Tropicalizing the simplex algorithm
X Allamigeon, P Benchimol, S Gaubert, M Joswig
SIAM Journal on Discrete Mathematics 29 (2), 751-795, 2015
702015
Projectivities in simplicial complexes and colorings of simple polytopes
M Joswig
Mathematische Zeitschrift 240 (2), 243-259, 2002
682002
Algorithms for highly symmetric linear and integer programs
R Bödi, K Herr, M Joswig
Mathematical Programming 137 (1), 65-90, 2013
642013
Dressians, tropical Grassmannians, and their rays
S Herrmann, M Joswig, DE Speyer
Forum mathematicum 26 (6), 1853-1881, 2014
582014
Splitting polytopes
S Herrmann, M Joswig
arXiv preprint arXiv:0805.0774, 2008
542008
Polyhedral and algebraic methods in computational geometry
M Joswig, T Theobald
Springer Science & Business Media, 2013
532013
Moduli of tropical plane curves
S Brodsky, M Joswig, R Morrison, B Sturmfels
Research in the Mathematical Sciences 2, 1-31, 2015
472015
Combinatorial simplex algorithms can solve mean payoff games
X Allamigeon, P Benchimol, S Gaubert, M Joswig
SIAM Journal on Optimization 24 (4), 2096-2117, 2014
442014
Weighted digraphs and tropical cones
M Joswig, G Loho
Linear Algebra and its Applications 501, 304-343, 2016
432016
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20